# SDR AALA20100628TUL04

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G1 GALLEY MOUNT STA 160 RBL 50.  INSTALLED NEW GALLEY MOUNT PER SRM 51-30-02 AND 51-30-05.
